# SDR EVCA20231018001

- Difficulty date: October 18, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N489AE
- Make and model: Bell 407
- Aircraft serial: 54059
- Aircraft time: 7,130 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Condition: Cracked
- Location: Main Rotor
- Part time: 317 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORANGE MR BLADE GRIP ON MR HUB HAS CRACKED BLADE PIN BUSHING.
